# SDR USAA002225

- Difficulty date: December 1, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED, 1 INCH DIAMETER .040, LEVEL 1 TASK NR C57-53300, STATION 823-29 RT SKIN.  INSTALLED DOUBLER PER SRM 53-04 PAGE 53.  (M)
